# SDR AALA202007099016

- Difficulty date: June 26, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR INTERCOSTAL / BREAK ASSEMBLY PANEL AT BS 530 AND RBL 2.  REPLACED INTERCOSTAL / BREAK ASSEMBLY PANEL PER SRM 51-40-02.
